教師資料查詢 | 類別: 期刊論文 | 教師: 黃河泉 HO-CHUAN HUANG (瀏覽個人網頁)

標題:Smooth-Time-Varying Okun's Coefficients
學年96
學期2
出版(發表)日期2008/03/01
作品名稱Smooth-Time-Varying Okun's Coefficients
作品名稱(其他語言)
著者黃河泉; Huang, Ho-chuan; 林淑琴; Lin, Shu-chin
單位淡江大學財務金融學系; 淡江大學經濟學系
出版者Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數Economic Modelling 25(2), pp.363-375
摘要Motivated by a simple theoretical model, this paper proposes a novel smooth-time-varying-parameter approach for estimating Okun's coefficients using U.S. quarterly data from 1948:Q1 to 2006:Q1. Despite Okun's coefficients depend on 'time' in an unknown (nonparametric) but smooth way, it can be estimated via the Bayesian approach, i.e., the Gibbs sampler, by treating the nonparametric line as additional unknown parameters to be estimated along with other model parameters. Empirical results show that there is overwhelming evidence in favor of smooth-time-varying Okun's law which is closely and positively (with lags) related to productivity trend. It also indicates that the commonly-used fixed-coefficient specification for characterizing Okun's law can lead to inappropriate, if not incorrect, results. (C) 2007 Elsevier B.V. All rights reserved.
關鍵字Okun's law; Smooth-time-varying parameter; Productivity; Bayesian approach
語言英文
ISSN0264-9993
期刊性質國外
收錄於SSCI
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!